Invariants of contact structures and transversally oriented foliations

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We exhibit new invariants of the contact structure E(α), the contact flow Fα and the transverse symplectic geometry of a contact manifold (M, α). The invariant of contact structures generalizes to transversally oriented foliations. We focus on the particular cases of orientations of smooth manifolds and transverse orientations of foliations. We define the transverse Calabi invariants and determine their kernels.

Original languageEnglish (US)
Pages (from-to)427-441
Number of pages15
JournalAnnals of Global Analysis and Geometry
Volume14
Issue number4
DOIs
StatePublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Analysis
  • Political Science and International Relations
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Invariants of contact structures and transversally oriented foliations'. Together they form a unique fingerprint.

Cite this